Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2018: 0.881
5-year IMPACT FACTOR: 1.170

CiteScore 2018: 0.91

SCImago Journal Rank (SJR) 2018: 0.430
Source Normalized Impact per Paper (SNIP) 2018: 0.969

Mathematical Citation Quotient (MCQ) 2018: 0.66

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 23, Issue 6

Issues

Inverse problems for variable order differential operators with regular singularities on graphs

Vjacheslav A. Yurko
Published Online: 2015-05-23 | DOI: https://doi.org/10.1515/jiip-2014-0085

Abstract

We study inverse spectral problems for ordinary differential equations with regular singularities on compact star-type graphs when differential equations have different orders on different edges. As the main spectral characteristics we introduce and study the so-called Weyl-type matrices which are generalizations of the Weyl function for the classical Sturm-Liouville operator. We provide a procedure for constructing the solution of the inverse problem and prove its uniqueness.

Keywords: Geometrical graphs; differential operators; regular singularities; inverse spectral problems

MSC: 34A55; 34L05; 47E05

About the article

Received: 2014-12-08

Revised: 2015-02-11

Accepted: 2015-02-20

Published Online: 2015-05-23

Published in Print: 2015-12-01


Funding Source: Russian Ministry of Education and Science

Award identifier / Grant number: 1.1436.2014K

Funding Source: Russian Foundation for Basic Research

Award identifier / Grant number: 13-01-00134


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 23, Issue 6, Pages 647–656, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip-2014-0085.

Export Citation

© 2015 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in